MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO JUNCOS PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37702
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pocket Erosion (2013); Unspecified Tissue Injury (4559)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Per caller, her grandmother has a spinal cord stimulator system and is currently in hospice care.As of last saturday (b)(6), the patient's (pt) ins came out of the ins pocket because the ins had eroded through the skin due the grandmother's declining health.Caller works with an hcp who is willing to write an order to have the leads cut by a nurse so that the wound can be dressed properly but the hcp is looking for the manufacturer to approve of this order.Tss reviewed that the manufacturer doesn't have any medical standing or resources to provide and that caller will need to depend on the nursing or other staff available to her to address the ins pocket wound and the concerns about infection that the caller had.Caller will try to contact a wound care specialist to see if they can assist with the situation as well.The caller mentioned that the pt's ins pocket wound had been open for a while but when asked, never offered a timeframe for what that meant.

Brand Name
PRIMEADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23963861
Report Number3004209178-2026-00130
Device Sequence Number4746406
Product Code LGW
UDI-Device Identifier00613994842312
UDI-Public(01)00613994842312(17)140714
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2014
Device Model Number37702
Device Catalogue Number37702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/05/2026
Date Device Manufactured01/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale